# SDR SWAA013036

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 25,939 hours, 23,202 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, WL 227 & RBL 17.1.                            R&R VERTICAL BEAM PER SRM.
